# SDR SWIA202401110008

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 41,840 hours, 30,486 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Burned
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT BURNING ON CAPTAIN SIDE WINDSHIELD (FLIGHT 4942 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27657328 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD IN REF CRJ 700 AMM 56-11-01.  ALL OPS, AND PRESSURIZATION LEAK CHECKS ARE GOOD AT THIS TIIME.  REF CRJ 700 AMM 21-30-00.  "
